American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C40) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert Bryant and Reese Harvey. Submanifolds in hyper-K\"ahler geometry . J. Amer. Math. Soc. 2 (1989) 1-31. MR 953169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] David Jerison and John M. Lee. Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem . J. Amer. Math. Soc. 1 (1988) 1-13. MR 924699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1